# SDR HEEA075514

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 5,030 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1461
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 CHANGES IN FLIGHT.
